MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK? PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK? PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number H749236310030
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1.Initial reporter address 1 and phone: (b)(6).
 
Event or Problem Description
It was reported that the burr was stuck on wire.A 1.50mm rotablator plus and rotawire were selected for use.During the procedure, the guidewire could not be withdrawn.The procedure was completed with another of the same device.There were no complications, and patient was stable post procedure.
 
Event or Problem Description
It was reported that the burr was stuck on wire.A 1.50mm rotablator plus and rotawire were selected for use.During the procedure, the guidewire could not be withdrawn.The procedure was completed with another of the same device.There were no complications, and patient was stable post procedure.It was further reported that the burr and wire were stuck together and removed as one unit.The 90% stenosed target lesion was located in the mildly tortuous and severely calcified left anterior descending artery.
 
Additional Manufacturer Narrative
Device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was completed and confirmed that the event of stuck on wire was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the dhr and reported complaint, the most probable cause for this complaint was considered adverse event related to procedure.The reported event indicated that the guidewire could not be withdrawn during the procedure indicating a potential stuck wire.The device was not returned for analysis.As the reported events do not indicate any device damages or failures during unpackaging, preparation, or testing, it was considered likely that the reported events occurred due to factors encountered during the procedure.E1-initial reporter address 1: (b)(6).E1-initial reporter phone: (b)(6).

Brand Name
ROTALINK? PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24457258
Report Number2124215-2026-10752
Device Sequence Number9968848
Product Code MCX
UDI-Device Identifier08714729228363
UDI-Public(01)08714729228363(17)270723(10)37273812
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749236310030
Device Catalogue NumberH749236310030
Device Lot Number0037273812
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date04/02/2026
Date Device Manufactured08/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight76 KG